| Model Number |
01.18.135 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09.December.2021.Lot 136193: (b)(4) items manufactured and released on 04-03-2014.Expiration date: 2019-01-31.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event since 2017.
Event or Problem Description
At 7 years and 7 months after the primary surgery, the patient came in reporting pain due to a potted stem and the cause of the potted stem is unknown.The surgeon revised the stem and head with competitor products and revised the medacta liner with a medacta liner.The surgery was completed successfully.